H-E-B Pain Relief Extra Strength Acetaminophen 500 Mg Caplets Value Pack

H-E-B Pain Relief Extra Strength Acetaminophen 500 Mg Caplets Value Pack

H-e-b

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Details

Other Information: Store between 68-77 degrees F (20-25 degrees C). Retain carton for complete product information. Misc: Acetaminophen, 500 mg. Pain reliever/fever reducer. Compare to Tylenol Extra Strength Caplets active ingredient (This product is not manufactured or distributed by
...more >>

Always refer to the actual package for the most accurate information